Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 18, NWS Topeka, KS

June 16, 20104 counties in Kansas

NWS Topeka, KS issued this flash flood warning at Jun 16, 2010, 1:48 PM CDT for 4 counties in Kansas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2010, 1:48 PM CDT (18:48 UTC)
Expired
Jun 16, 2010, 5:45 PM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Riley County, KS

The radar

The Topeka radar (KTWX), 38 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 1:54 PM CDTFLOODMilford, KSTWO ROADS FLOODING NEAR THE NORTH END OF MILFORD LAKE.
Jun 16, 2:42 PM CDTFLASH FLOOD3 Ene Junction City, KS3 INCHES OF WATER COVERING THE WEST BOUND LANES OF 170.
Jun 16, 4:13 PM CDTFLASH FLOOD1 W Manhattan, KSRILEY COUNTY EM REPORTES PHOENIX DRIVE AND HIGHLAND RIDGE ROAD NEAR ANDERSON HAVE BEEN CLOSED DUE TO WATER RUNNING OVER THE ROAD FROM WILDCAT CREEK RISING OUT OF ITS BANKS.
Jun 16, 4:15 PM CDTFLASH FLOOD5 Sw Wakefield, KSNUMEROUS COUNTY ROADS WERE FLOODED DUE TO MEASURED RAINFALL OF 2.30 INCHES IN APPROXIMATELY 30 TO 40 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 6.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1389 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WGUS53 KTOP 161848
FFWTOP
KSC027-041-061-161-162245-
/O.NEW.KTOP.FF.W.0018.100616T1848Z-100616T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
148 PM CDT WED JUN 16 2010

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
  NORTHERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
  SOUTHERN RILEY COUNTY IN NORTHEAST KANSAS...

* UNTIL 545 PM CDT

* AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
THUNDERSTORMS PRODUCING RAINFALL WITH RAINFALL RATES OF ONE TO TWO 
INCHES AN HOUR MOVING OVER THE WARNED AREA. ADDITIONAL THUNDERSTORMS 
WILL CONTINUE TO DEVELOP AND MOVE OVER THE AREA LEADING TO FLASH 
FLOODING AS THE GROUND IS SATURATED FROM PRIOR RAINFALL. 

* LOCATIONS IMPACTED INCLUDE...
  MANHATTAN...
  CHAPMAN...
  JUNCTION CITY...
  MILFORD...
  MOONLIGHT...
  OGDEN...
  GRANDVIEW PLAZA...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 280 AND 321.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

&&

LAT...LON 3929 9687 3913 9679 3922 9655 3920 9652
      3919 9655 3917 9654 3918 9652 3917 9650
      3917 9646 3918 9644 3916 9639 3905 9639
      3904 9649 3903 9649 3890 9711 3912 9720

$$
1 follow-up statement
054 
WGUS73 KTOP 161959
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
259 PM CDT WED JUN 16 2010

KSC027-041-061-161-162245-
/O.CON.KTOP.FF.W.0018.000000T0000Z-100616T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY-RILEY-GEARY-DICKINSON-
259 PM CDT WED JUN 16 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN DICKINSON...NORTHERN GEARY...SOUTHERN RILEY AND
SOUTHEASTERN CLAY COUNTIES...

AT 249 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH 
FLOODING OVER THE WARNED AREA OCCURRING FROM OGDEN TO KEATS TO RILEY 
TO AROUND MANHATTAN. NUMEROUS ROADS WERE REPORTED FLOODED IN THE 
AREA. OTHER FLOODING WAS REPORTED ALONG INTERSTATE 70 NEAR MILE 
MARKER 303 WITH WATER FLOWING OVER THE ROADWAY. 

LOCATIONS IMPACTED INCLUDE...
MANHATTAN...CHAPMAN...JUNCTION CITY...MILFORD...MOONLIGHT...OGDEN AND
GRANDVIEW PLAZA.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 280 AND 321.

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE WARNED AREA WITH 
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

&&

LAT...LON 3929 9687 3913 9679 3922 9655 3920 9652
      3919 9655 3917 9654 3918 9652 3917 9650
      3917 9646 3918 9644 3916 9639 3905 9639
      3904 9649 3903 9649 3890 9711 3912 9720

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 12:55 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 16, 12:55 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1255 PM CDT WED JUN 16 2010

.UPDATE...

UPDATED FOR 18 UTC AVIATION AND SHORT TERM WEATHER.

&&

.DISCUSSION...

THUNDERSTORMS CONTINUE TO FIRE AHEAD OF AN NORTHEAST MOVING
SHORTWAVE IN SOUTHWEST KANSAS THIS AFTERNOON AND IN AN AREA OF
850-700 MB WARM ADVECTION. AIR MASS IS VERY MOIST AND UNSTABLE
ACROSS THE CWA. DEEP MOISTURE CONVERGENCE WAS ANALYZED ACROSS
CENTRAL AND NORTHEAST KANSAS AT 17Z WHICH ALSO LINES UP WITH
THETA-E RIDGE. PRECIPITAL WATER RANGES AROUND 1-1.5 INCHES ACROSS
THE CWA. EXPECTING CONTINUAL SLOW MOVING STORMS PRODUCING RAINFALL
RATES AS HIGH AS TWO INCHES AND HOUR FOR THE NEXT FEW HOURS. 850
MOISTURE TRANSPORT IS MAXIMIZED ACROSS CENTRAL INTO NORTHEAST
KANSAS.

53

&&

.AVIATION...

SCATTERED CONVECTION WILL CONTINUE NEAR MHK FOR THE NEXT FEW HOURS
WHILE TOP AND FOE MAY HOLD OFF UNTIL NEAR 20Z. SHORT TERM MODELS
SUGGEST SHORTWAVE WILL MOVE THROUGH THE AREAS BY 00Z THURSDAY AND
BRING AND END TO TSRA IN THE TERMINALS. HELD ONTO VCTS UNTIL 01Z
ATTM AND WILL NEED TO WATCH FUTURE DEVELOPMENT AS IT MAY REMAIN TO
THE NORTH OF TOP AND FOE. AFTER 02Z THURSDAY EXPECT VFR CONDITIONS
THROUGH THE END OF THE PERIOD.

53

&&

.PREV DISCUSSION...

NOW...FAIRLY QUIET MORNING ACROSS THE REGION WITH SFC HIGH PRESSURE
SLIDING OFF TO THE EAST. SOUTHERLY WINDS HAVE RETURNED ON THE BACK
SIDE OF THE HIGH. 00Z TOP UPPER AIR SOUNDING AND SHORT TERM MODEL
GUIDANCE CHARACTERIZE OUR CURRENT ENVIRONMENT THE DRIEST ITS BEEN IN
SEVERAL DAYS...DRY OF COURSE BEING A RELATIVE WORD. WATER VAPOR
ANALYSIS SHOWS A SUBTLE SHORTWAVE TROUGH APPROACHING EASTERN NEW
MEXICO. AREA WIND PROFILERS INDICATE THE LOW LEVEL JET ACROSS THE
CENTRAL HIGH PLAINS HAVE RESPONDED TO THE APPROACH OF THE LARGE
UPPER TROUGH OVER THE PACIFIC STATES...WITH A NOTABLE VEERING OF THE
H85-H7 LAYER TO STRENGTHENING SOUTHERLY FLOW. LIKEWISE...A CLUSTER
OF CONVECTION OVER NORTHEASTERN NEW MEXICO HAS DEVELOPED AND
11U-3.9U SAT SHOWS AGGRAVATED CU CURRENTLY INCREASING OVER WEST
CENTRAL KANSAS INTO NORTHERN OKLAHOMA SUGGESTING ADDITIONAL
CONVECTION THIS MORNING IS LIKELY IN RESPONSE TO WEAK ASCENT AND
INCREASING WAA/MOISTURE REGIME.

TODAY...ANTICIPATE DEEP SOUTHERLY FLOW TO INCREASE TODAY OVER THE
REGION WITH SCATTERED CONVECTION DEVELOPING BY LATE MORNING AND
ESPECIALLY INTO THE AFTERNOON AS WAA CONTINUES WITH ONLY WEAK TO
MODERATE CAP. MOISTURE WILL RAPIDLY RETURN INTO THE AREA...WITH PW
VALUES INCREASING BY 0.50IN BY AFTERNOON. VIRTUALLY ALL MODEL
GUIDANCE SUPPORTS THE CONVECTIVE SCENARIO WITH VARYING DEGREES OF
COVERAGE. SLIGHTLY UNDERCUT TEMPERATURE GUIDANCE THIS AFTERNOON
WITH CLOUDS/PRECIP CHANCES BUT STILL THINK WE SHOULD WARM INTO THE
UPPER 80S TO NEAR 90 PRIOR TO CONVECTION. MOST CONVECTION SHOULD
BEGIN TO DISSIPATE A FEW HOURS POST-SUNSET AS PEAK INSTABILITY
WANES AND INCREASING EML.

A COLD FRONT WILL SLIDE SOUTHWARD INTO EASTERN NEBRASKA AND BEGIN TO
SLOW ITS PROGRESS. IN ADVANCE OF THIS FEATURE...WARM MID LEVEL
TEMPERATURES WILL CONTINUE TO OVERSPREAD THE AREA...WITH +12C H7
TEMPS. FORECAST SOUNDINGS SUGGEST WE SHOULD BE EFFECTIVELY CAPPED
DURING THE DAYLIGHT HOURS ON THU. SOME UNCERTAINTY EXISTS WHETHER OR
NOT ANY CONVECTION THAT MANAGES TO DEVELOP ALONG THE BOUNDARY IN
NEBRASKA CAN SUSTAIN ITSELF SOUTHEASTWARD THU NIGHT INTO FRIDAY
MORNING. AT ANY RATE...CONTINUED SLIGHT CHANCE OF TSRA OVER THE
NORTHERN QUARTER OF THE CWA FOR THIS PERIOD.

MODEL GUIDANCE DIVERGES ON FRIDAY WITH REGARDS TO STRENGTH OF EML
AND CONVECTIVE BEHAVIOR ALONG THE FRONT. IT APPEARS THE POTENTIAL
MAY EXIST FOR ONE OR TWO CLUSTERS OF STORMS TO DEVELOP ALONG THE
FRONTAL BOUNDARY IN THE FAR NERN CWA...AND SLIDE SOUTHWARD DURING
THE AFTERNOON HOURS ACROSS EASTERN SECTIONS. THE WESTERN EXTENT OF
CONVECTIVE COVERAGE WILL OF COURSE BE DICTATED BY THE WARMTH OF THE
MID LEVEL TEMPERATURE PROFILE. THIS IS STILL SEVERAL DAYS OUT...AND
MUCH CAN CHANGE BASED ON FRONTAL POSITION BASED ON PREVIOUS DAYS
CONVECTION INFLUENCE NOT YET RESOLVABLE. HOWEVER...SCENARIO SEEMS
REASONABLE ENOUGH TO INCLUDE CHANCE POPS FOR THIS PERIOD. LITTLE
CHANGES TO FORECAST SATURDAY AND BEYOND.

BLAIR

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jun 16, 3:25 AM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
325 AM CDT WED JUN 16 2010

KSZ008>012-020>024-026-034>040-054>056-058-059-170830-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
325 AM CDT WED JUN 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS MORNING
INTO THE AFTERNOON HOURS ACROSS THE OUTLOOK AREA. THIS ACTIVITY
WILL CONTINUE INTO THE EVENING BEFORE DISSIPATING.

THE COTTONWOOD AND NEOSHO RIVER IN LYON AND COFFEY COUNTIES
REMAIN ABOVE FLOOD STAGE. PLEASE REFER TO RIVER FLOOD STATEMENTS
FOR THE LATEST FORECAST INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT THROUGH SUNDAY OVER
PORTIONS OF THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD NOT BE NEEDED TODAY OR TONIGHT.

BLAIR

In the hours before

Special weather statement, Jun 16, 11:03 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1103 AM CDT WED JUN 16 2010

KSZ021-035-161645-
CLAY-DICKINSON-
1103 AM CDT WED JUN 16 2010

...SIGNIFICANT WEATHER ALERT FOR CLAY AND DICKINSON COUNTIES...

THROUGH 1145 AM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST
NORTHEAST AT 25 MPH ACROSS PORTIONS OF CLAY AND NORTHERN DICKINSON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...WINDS UP TO 40 MPH
AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
MANCHESTER...WAKEFIELD.
Special weather statement, Jun 16, 11:52 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1152 AM CDT WED JUN 16 2010

KSZ009-161730-
WASHINGTON-
1152 AM CDT WED JUN 16 2010

...SIGNIFICANT WEATHER ALERT FOR WASHINGTON COUNTY...

THROUGH 1230 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 25 MPH
ACROSS PORTIONS OF SOUTHEAST WASHINGTON COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE LINN...GREENLEAF AND BARNES.
Special weather statement, Jun 16, 11:54 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1154 AM CDT WED JUN 16 2010

KSZ022-023-161745-
POTTAWATOMIE-RILEY-
1154 AM CDT WED JUN 16 2010

...SIGNIFICANT WEATHER ALERT FOR RILEY AND WESTERN POTTAWATOMIE
COUNTIES...

THROUGH 1245 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 25 MPH
ACROSS PORTIONS OF RILEY AND WESTERN POTTAWATOMIE COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY
RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
KEATS...RILEY...RANDOLPH AND OLSBURG.
Local storm report, Jun 16, 12:30 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1230 PM CDT WED JUN 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     HEAVY RAIN       MILTONVALE              39.35N 97.45W
06/16/2010  E2.00 INCH       CLOUD              KS   TRAINED SPOTTER

            RAIN FELL OVER PREVIOUS 30 MINUTES. WATER IS FILLING
            GUTTERS ALONG SIDE ROADS IN MILTONVALE.

&&

JL
Local storm report, Jun 16, 12:33 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1233 PM CDT WED JUN 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     HEAVY RAIN       RILEY                   39.30N 96.83W
06/16/2010  E1.50 INCH       RILEY              KS   FIRE DEPT/RESCUE

            RAIN FELL OVER PREVIOUS 45 MINUTES. MINOR STREET FLOODING
            WAS REPORTED IN RILEY.

&&

JL

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:34 PM CDTFlash Flood WarningTOPPottawatomie, Riley6 hr
Jun 16, 1:42 PM CDTFlash Flood WarningTOPPottawatomie4 hr
Jun 16, 1:59 PM CDTSevere Thunderstorm WarningTOPGeary, Riley46 min
Jun 16, 3:15 PM CDTFlash Flood WarningTOPGeary, Wabaunsee4 hr
Jun 16, 3:47 PM CDTFlash Flood WarningTOPJackson, Shawnee5 hr
Jun 16, 4:12 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Shawnee48 min
Jun 16, 4:32 PM CDTSevere Thunderstorm WarningTOPDouglas, Osage, Shawnee43 min
Jun 16, 4:35 PM CDTFlash Flood WarningTOPDouglas, Jefferson3 hr
Jun 16, 4:38 PM CDTSevere Thunderstorm WarningTOPAnderson, Franklin37 min
Jun 16, 4:43 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson32 min
Jun 16, 4:57 PM CDTTornado WarningTOPLyon18 min
Jun 16, 5:09 PM CDTTornado WarningTOPLyon21 min
Jun 16, 5:12 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Jefferson33 min
Jun 16, 5:21 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage24 min
Jun 16, 5:27 PM CDTSevere Thunderstorm WarningTOPAnderson18 min
Jun 16, 5:45 PM CDTFlash Flood WarningTOPAnderson, Coffey, Franklin, Lyon, Osage3 hr
Jun 16, 6:16 PM CDTAreal Flood WarningTOPGeary, Pottawatomie, Riley6 hr

Nearby

Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.